MathSciNet Relay Station
MathSciNet bibliographic data
MR2771027 (2011m:34158) 34E10 (34A45)
Van Gorder, Robert A. Analytical solutions to a quasilinear differential equation related to the Lane-Emden equation of the second kind. Celestial Mech. Dynam. Astronom. 109 (2011), no. 2, 137–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement